# SDR CA060607004

- Difficulty date: June 6, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 24,827 hours
- Engine: Pwa PT6A34
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: C180559A
- Condition: Burned Out
- Location: Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER START UP, THE GROUND VENTILATION FAN WAS TURNED ON AND SMOKE STARTED TO ENTER THE AIRCRAFT CABIN. MAINTENANCE FOUND THE GROUND VENT BLOWER TO BE AT FAULT. THE GROUND VENT BLOWER WAS REMOVED AND DEFERRED. THE AIRCRAFT WAS THEN RETURNED TO SERVICE. THE BLOWER WILL BE SENT OUT FOR A STRIP REPORT. (TC# 20060607004)
